# SDR AALA201808279016

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 29,330 hours, 11,561 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED FORWARD R1 DOOR GIRT BAR WAS DIFFICULT TO ARM AND DISARM.  REMOVED THE DEBRIS THE GIRT BAR HOLDER.  CHECKED GOOD IAW AMM 25-66-01.
